# SDR SWAA2024090534538

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 16,049 hours, 7,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR IS STICKING IN THE ARMED POSITION.<[01] RESECURED FORWARD SERVICE DOOR ?Z? FOLD PER AMM 25-66-01; AND 825-PRD-01-01. OP CHECK GOOD.
